| Model Number |
1000 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device softkeys not functional.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Event or Problem Description
Additional Manufacturer Narrative
A stryker customer quality engineer (cqe) contacted the customer to inquire about device evaluation.The customer reported that the device was working correctly and the error was due to not following the correct procedure.The reported issue could not be verified or duplicated.The root cause reported by the customer was user error.The device remains in service with the customer.